Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Redness over the body causing white powder on flaking, shrinking skin with dryness and itchiness, sleeplessness, weight loss. Can I use Elidel, Dipsalic-F?

I am having severe redness all over my chest , stomach, legs and arms .and at the back of my neck ...They flake and white powder type gets shredded...I have shrinkage of skin on my arms , legs and extreme dryness and itchiness accompanied by sleeplessness and weight loss ....Can i use any ointement/ creams like Elidel or Dipsalic-F etc
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
It seem that your has developed allergic dermatitis to some contact allergen. Do not apply any home remedies which can aggravate the situation. You can apply cortisone cream and calamine lotion over affected area.
Use a good quality medicated sunscreen 3 times a day. Protection from direct sunlight is must . Do not apply any cosmetics which are containing fragrance in it as it can also cause pigmentation on exposure to sun light. For itching you can take benadryl or loratadine by mouth.
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor